Stop the war!
default search action
"An improved prediction-correction method for monotone variational ..."
M. H. Xu et al. (2010)
- M. H. Xu, J. L. Jiang, B. Li, B. Xu:
An improved prediction-correction method for monotone variational inequalities with separable operators. Comput. Math. Appl. 59(6): 2074-2086 (2010)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.